MAUDE Adverse Event Report: Edwards Lifesciences PR SWAN GANZ UNKNOWN; CATHETER, INTRAVASCULAR, DIAGNOSTIC

Edwards Lifesciences PR SWAN GANZ UNKNOWN; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number SWAN GANZ UNKNOWN
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the swan-ganz catheter it was difficult to remove from the patient.The catheter became stuck in the introducer with 10 cm left.The catheter was eventually able to be removed without incident.The catheter was still intact once removed from the patient, however the surface was noted to "have bulging".There was no patient injury.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
SWAN GANZ UNKNOWN
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
Edwards Lifesciences PR
state rd indus pk 402 km 1.4
anasco
PR 
Manufacturer (Section G)
BD APM
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
+1(949)201-7706
MDR Report Key50820241
Report Number2015691-2026-18676
Device Sequence Number18673906
Product Code DQO
UDI-Device Identifier00690103146554
UDI-Public00690103146554
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWAN GANZ UNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown